# SDR AALA2018082749024

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 12,602 hours, 4,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN THE COCKPIT WITH APU RUNNING.  FLIGHT ATTENDANTS IN THE AFT GALLEY CONFIRMED A VERY STRONG ODOR AS WELL.  TURNED APU BLEED OFF AND ON AFTER 1 MINUTE, THE ODOR WENT AWAY AND CAME BACK INTERMITTENTLY.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED JC 26L00021001 WITH NO ODORS OR LEAKS FROM APU OR ENGINES.
